# SDR SWAA2022031160517

- Difficulty date: July 2, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 400 LBL25 WL156. / REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE CLIP AT FWD CARGO BAY BS 400 LBL 25 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7505 ID: 0081 REV:-
